# SDR IPXA2019031340019

- Difficulty date: March 13, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 32,001 hours, 18,520 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Hinge Fitting
- Part number: 311N51484
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV NUMBER 1 PYLON IB AFT HINGE FITTING HAS HOLES THAT ARE PAST THE E/O/AD LIMITS. REPAIR OVERSIZED HOLES IAW EA 757-5430-27-A2332 REPLACE #1 TRIB AFT TR MOUNT.
